American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[2] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[3] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[4] Gui-Qiang G. Chen and Mikhail Feldman. Comparison principles for self-similar potential flow. Proc. Amer. Math. Soc. 140 (2012) 651-663. MR 2846335.
Abstract, references, and article information   
View Article: PDF

[5] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[6] Christophe Chalons, Pierre-Arnaud Raviart and Nicolas Seguin. The interface coupling of the gas dynamics equations. Quart. Appl. Math. 66 (2008) 659-705. MR 2465140.
Abstract, references, and article information
View Article: PDF

[7] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[8] Jean-François Coulombel and Thierry Goudon. The strong relaxation limit of the multidimensional isothermal Euler equations. Trans. Amer. Math. Soc. 359 (2007) 637-648. MR 2255190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christophe Berthon. Numerical approximations of the 10-moment Gaussian closure. Math. Comp. 75 (2006) 1809-1831. MR 2240636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jean-François Coulombel. From gas dynamics to pressureless gas dynamics. Proc. Amer. Math. Soc. 134 (2006) 683-688. MR 2180884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fumioki Asakura. Wave-front tracking for the equations of isentropic gas dynamics. Quart. Appl. Math. 63 (2005) 20-33. MR 2126567.
Abstract, references, and article information
View Article: PDF

[12] Hermano Frid. Periodic solutions of conservation laws constructed through Glimm scheme. Trans. Amer. Math. Soc. 353 (2001) 4529-4544. MR 1851182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gui-Qiang Chen and Hermano Frid. Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations. Trans. Amer. Math. Soc. 353 (2001) 1103-1117. MR 1804414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wancheng Sheng and Tong Zhang. The Riemann problem for the transportation equations in gas dynamics. Memoirs of the AMS 137 (1999) MR 1466909.
Book volume table of contents   

[15] Gui-Qiang Chen. Remarks on DiPerna's paper ``Convergence of the viscosity method for isentropic gas dynamics''. Proc. Amer. Math. Soc. 125 (1997) 2981-2986. MR 1403118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brahim Khobalatte and Benoît Perthame. Maximum principle on the entropy and second-order kinetic schemes . Math. Comp. 62 (1994) 119-131. MR 1208223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gui Qiang Chen and Jian-Guo Liu. Convergence of second-order schemes for isentropic gas dynamics . Math. Comp. 61 (1993) 607-627. MR 1185239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dietmar Kröner. Absorbing boundary conditions for the linearized Euler equations in $2$-D . Math. Comp. 57 (1991) 153-167. MR 1079023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G.-H. Cottet. Convergence of a vortex in cell method for the two-dimensional Euler equations . Math. Comp. 49 (1987) 407-425. MR 906179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eduard Harabetian. A convergent series expansion for hyperbolic systems of conservation laws . Trans. Amer. Math. Soc. 294 (1986) 383-424. MR 825712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu. A kinetic approach to general first order quasilinear equations . Trans. Amer. Math. Soc. 287 (1985) 723-743. MR 768737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tai Ping Liu. Admissible solutions of hyperbolic conservation laws. Memoirs of the AMS 30 (1981) MR 603391.
Book volume table of contents   

[23] A. Y. le Roux. Numerical stability for some equations of gas dynamics . Math. Comp. 37 (1981) 307-320. MR 628697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mitchell Luskin. A finite element method for first-order hyperbolic systems . Math. Comp. 35 (1980) 1093-1112. MR 583489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1